RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Graf, Sergei Yur'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:469
Abstract pages:1127
Full texts:362
References:203
Associate professor
E-mail:

http://www.mathnet.ru/eng/person44300
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. S. Yu. Graf, “Harmonic mappings onto $R$-convex domains”, Probl. Anal. Issues Anal., 8(26):2 (2019),  37–50  mathnet  isi
2017
2. S. Yu. Graf, “The Schwarzian derivatives of harmonic functions and univalence conditions”, Probl. Anal. Issues Anal., 6(24):2 (2017),  42–56  mathnet  isi  elib
3. S. Yu. Graf, Ya. I. Samoylova, “On regularity of decreasing of convexity order in $C(\alpha)$ classes”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2017, 4,  85–99  mathnet  elib
2016
4. S. Yu. Graf, “On the Schwarzian norm of harmonic mappings”, Probl. Anal. Issues Anal., 5(23):2 (2016),  20–32  mathnet  isi  elib
2015
5. S. Yu. Graf, “On distortion of the moduli of rings under locally quasiconformal mappings in $\mathbb R^{n}$”, Probl. Anal. Issues Anal., 4(22):2 (2015),  32–44  mathnet  isi  elib
2014
6. S. Yu. Graf, “An analog of the Schwarz lemma for locally quasiconformal automorphisms of a disk”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 11,  87–92  mathnet; Russian Math. (Iz. VUZ), 58:11 (2014), 74–79  scopus
2013
7. S. Yu. Graf, “Growth theorems on classes of normalized locally quasiconformal mappings”, Probl. Anal. Issues Anal., 2(20):2 (2013),  3–20  mathnet  mathscinet  zmath
2010
8. S. Yu. Graf, O. R. Eyelangoli, “Differential inequalities in linear- and affine-invariant families of harmonic mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 10,  69–72  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:10 (2010), 60–62  scopus
2009
9. S. Yu. Graf, V. V. Starkov, “Finitely valent locally biholomorphic mappings of multiconnected domains onto the plane”, Sibirsk. Mat. Zh., 50:1 (2009),  40–46  mathnet  mathscinet; Siberian Math. J., 50:1 (2009), 32–36  isi  scopus
2008
10. S. Yu. Graf, O. R. Eyelangoli, “Conformal mappings omitting some values”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2008, 11,  137–146  mathnet  elib
2007
11. S. Yu. Graf, “Точная оценка якобиана в линейно- и аффинно-инвариантных семействах гармонических отображений”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2007, 14,  31–38  mathnet  mathscinet  zmath
2001
12. S. Yu. Graf, “Точные формулы и оценки для экстремальных длин семейств канонических петель на компактных римановых поверхностях”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2001, 8,  3–13  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019